Segui
Mark J Ablowitz
Mark J Ablowitz
Professor of Applied Mathematics, University of Colorado
Email verificata su colorado.edu
Titolo
Citata da
Citata da
Anno
Solitons, Nonlinear Evolution Equations and Inverse Scattering.
MJ Ablowitz, C PA
Solitons, Nonlinear Evolution Equations and Inverse Scattering., 1991
72361991
Solitons and the inverse scattering transform
MJ Ablowitz, H Segur
Society for Industrial and Applied Mathematics, 1981
59471981
The inverse scattering transform‐Fourier analysis for nonlinear problems
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Studies in applied mathematics 53 (4), 249-315, 1974
34381974
A connection between non-linear evolution-equations and ordinary differential-equations of P-type. II
A M.J., R A., S H
J. Math. Physics 21, 1006-1015, 1980
14411980
Complex variables: introduction and applications
MJ Ablowitz, AS Fokas
Cambridge University Press, 2003
12742003
Nonlinear-evolution equations of physical significance
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Physical Review Letters 31 (2), 125, 1973
11351973
Method for solving the sine-Gordon equation
MJ Ablowitz, DJ Kaup, AC Newell, H Segur
Physical Review Letters 30 (25), 1262, 1973
10971973
Nonlinear differential–difference equations and Fourier analysis
MJ Ablowitz, JF Ladik
Journal of Mathematical Physics 17 (6), 1011-1018, 1976
10151976
Analytical and numerical aspects of certain nonlinear evolution equations. II. Numerical, nonlinear Schr÷dinger equation
TR Taha, MI Ablowitz
Journal of computational physics 55 (2), 203-230, 1984
978*1984
Discrete and continuous nonlinear Schr÷dinger systems
MJ Ablowitz, B Prinari, AD Trubatch
Cambridge University Press, 2004
9662004
Nonlinear differential− difference equations
MJ Ablowitz, JF Ladik
Journal of Mathematical Physics 16 (3), 598-603, 1975
9241975
Nonlinear evolution equations and ordinary differential equations of PainlevÚ type
MJ Ablowitz, R A, S H
Lettere Al Nuovo Cimento 23, 333, 1978
6901978
Integrable nonlocal nonlinear Schr÷dinger equation
MJ Ablowitz, ZH Musslimani
Physical review letters 110 (6), 064105, 2013
6242013
Two‐dimensional lumps in nonlinear dispersive systems
J Satsuma, MJ Ablowitz
Journal of Mathematical Physics 20 (7), 1496-1503, 1979
5911979
A nonlinear difference scheme and inverse scattering
MJ Ablowitz, JF Ladik
Studies in Applied Mathematics 55 (3), 213-229, 1976
5621976
On the evolution of packets of water waves
MJ Ablowitz, H Segur
Journal of Fluid Mechanics 92 (4), 691-715, 1979
5401979
Nonlinear dispersive waves: asymptotic analysis and solitons
MJ Ablowitz
Cambridge University Press, 2011
5392011
Explicit solutions of Fisher's equation for a special wave speed
MJ Ablowitz, A Zeppetella
Bulletin of Mathematical Biology 41 (6), 835-840, 1979
5041979
Exact linearization of a PainlevÚ transcendent
MJ Ablowitz, H Segur
Physical Review Letters 38 (20), 1103, 1977
4871977
Inverse scattering transform for the integrable nonlocal nonlinear Schr÷dinger equation
MJ Ablowitz, ZH Musslimani
Nonlinearity 29 (3), 915, 2016
4222016
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20